# SDR GTIA030955

- Difficulty date: November 27, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - R-1 DOOR EMERGENCY/ESCAPE SLIDE WILL NOT STOW PROPERLY, GIRT OPENING DRAGS.  REMOVED AND REPLACED R-1 DOOR EMERGENCY/SLIDE.  (M)
